Share Facebook


10-12-2010, 05:18 AM   #1
VintageAnn
 
VintageAnn's Avatar
 
Join Date: Aug 2010
Location: Fresno, California
Mouth inflammation

Hi everyone,

I started 6-MP last Tuesday to go along with my Himira. I am down to 25 mg. Of prednisone and have the d u deer control. Took my Humira shot today, that went fine.

Over the past few days the roof of my mouth feels like I drank something too hot. I looked at it this evening and it looks angry. Bright red. No bumps. Just redness and it's really sore. Anyone experience this with 6MP?

I can't seem to catch a break lately,

Ann
__________________
Crohn's Disease official diagnosis 2000, problems prior to diagnosis began in my teens

Currently on Humira

Past treatments:

Asacol
Colazol
Pentasa
6-MP
Remicade
Cipro
Flagyl
And lots and lots of the devil drug PREDNISONE

"Don't let a disease define who you are"
10-12-2010, 05:25 AM   #2
Lisa
Adminstrator
 
Lisa's Avatar
 
Join Date: Apr 2010
Location: New York

My Support Groups:
Ann - I get inflammation like that every now and then.....gums/mouth swollen.....I am also prone to cold sores (oh joy)......I try not to eat anything abasive when I have swelling, as the skin tends to be much more sensitive.....

Hope yours heals up soon - mine is usually like that for a few days.....
__________________

30 plus years and counting with UC/Crohn's!
on remicade since 11/05

While my experiences may not be what everyone has had- I feel it is worthwhile to share any and all experiences that may be beneficial to others.
10-12-2010, 09:04 AM   #3
Crohn's 35
Inactive Account
 
Join Date: Oct 2009
I get that burnt feeling in my mouth whilst on Pred, can't say the 6mp did it to me because I was only on it for a week. Most likely when you taper it should go away but as I always say we are all different!
Reply

Thread Tools


All times are GMT -5. The time now is 06:49 PM.
Copyright 2006-2017 Crohnsforum.com